NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I have eczema on my back, when I apply anti eczema cream, it will go and if I stop using the cream, it will come back, please what should I do "

    User Avatar
    A 33 years year old male asked:
    9 months ago
    I have eczema on my back, when I apply anti eczema cream, it will go and if I stop using the cream, it will come back, please what should I do
    Dr. oluwadahunsi o answered:
    9 months ago
    Since the cause of eczema are not really known but it is known that the body's immune system is extra sensitive causing the ezmatous rash. Its better to avoid using soaps with several ingredient likely to trigger allergy and also get a thick moisturizer that has very minimal components too. be reassured management is usually long term so if you have some recurrence don't feel bad about it just continue with whatever other lifestyle changes the Dr recommended.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app